# SDR 97ZZZX5137

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6175N
- Make and model: Cessna 210M
- Aircraft serial: 21062946
- Engine: Cont IO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 1250922200
- Condition: Failed
- Location: Oil Filter Valve
- Part time: 1,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PART OF THE 600-HOUR INSPECTION OF OIL FILTER ADAPTER REQUIRED BY SEB 93-1R1, THE RELIEF VALVE SEALING 'DISK' WAS FOUND ASKEW AND NOT SEALING PROPERLY.  FURTHER INSPECTION REVEALED THE SPRING THAT HOLDS THE 'DISK' IN PLACE HAD BEEN CHAFED MORE THAN HALFWAY THROUGH BY ITS SUPPORT CAGE.  UNDETECTED, THIS COULD HAVE SERIOUSLY DAMAGED THE ENGINE.
